# SDR SWAA2023080974763

- Difficulty date: July 3, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FWD CARGO BAY HAS A CORRODED STR. R25 BS500-540; WL 156<[01] EVALUATED CORROSION AT FCB STRINGER 25R/H BS 539 DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A FIG 103 DETAIL B;[02] VERIFIED APPLICABILITY FOR STR 25R/H AT FCB IAW SRM 53-00-03-2R-1 PAR 4. FIG 206;[03] CUTOUT AND REMOVED DAMAGE AT STRINGER SECTION 25R/H BETWEEN BS 500D+11' TO BS 539 IAW SRM 53-00-03-2R-1 PAR 4 STEPS A-B;[04] VERIFIED APPLICABILITY FOR STR 25R/H AT FCB IAW SRM 53-00-03-2R-1 PAR 4. FIG 206;[05] UPDATE STEPS 1 AND 2;[06] VERIFIED CORRECTIVE ACTION #1; 2; 3; 4;[07] PERFORM HFEC INSPECTION TO DAMAGE TO CUTOUT AT STRINGER 25R/H BS 500D+11';[08] ACCOMPLISHED HFEC SURFACE SCAN OF CUT EDGE IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[09] WHILE PERFORMING STRINGER REPAIR. ADDITIONAL DAMAGED NOTED ON EXISTING STRINGER. REMOVED 3 FASTENERS COMMON TO STRINGER AND SKIN FOM.  CUTOUT ADDITIONAL DAMAGED ON STRINGER SECTION 25R/H STA 500D+7 IAW SRM 53-00-03-2R-1 PAR 4 STEPS A-B;[10] VERIFIED CORRECTIVE ACTION 9;[11] UPDATED MEASUREMENT TABLE;[12] RECEIVED NEW STRINGER SECTION (1EA)P/N:HFAB53-ST-010; LOT:1534363-2; PO/N:929199/2; NEW ANGLE (1EA)P/N: HFAB53-AN-010; LOT:1534359-4;PO/N:929199/4; NEW CHANNEL (2EA) P/N:HFAB53-CN-010; LOT:1534356-6;PO/N:929199/6.;[13] UPDATE STEP 5.;[14] UPDATE STEPS 1;2;5.;[15] REPAIRED STR 25R IAW EA 23-153-02120;[16] VERIFIED CORRECTIVE ACTION 15.
